# SDR P5CA0100525

- Difficulty date: March 27, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Aircraft time: 65,460 hours, 21,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON RT WING INBOARD LOWER FLAP WBL 163.  REPAIRED PER SRM 51-40-08.
